# SDR A6WA20121101580

- Difficulty date: October 19, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 21,702 hours, 20,887 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT I/B FLAP LOWER SKIN SURFACE HAS A DENT.  REPAIRED DENT ON LEFT I/B FLAP LOWER SKIN IAW CRJ 200 SRM 57-52-00 SECTION B FIGURE 202 (SHEET 3).
